# SDR MALA000622

- Difficulty date: September 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, GROUP OF DENTS IN LT FUSELAGE BENEATH ICE SHIELD STA 331, WL 107.  REFER TO CELSIUS TASK CARD 2548, W/O 18843, AND SAAB STATEMENT 340SDS000144.  MAINTENANCE FOUND DENTS ARE OUT OF LIMITS, REF 51-10-10. DENTS ARE ACCEPTABLE AS IS IAW SAAB STATEMENT 340SDS000144.  NO CRACKS NOTED SEE CAI WO 18843, TASK 2533.
